# SDR 07FDEA00446

- Difficulty date: February 11, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 38,339 hours, 19,516 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 352000023
- Part serial: 00149K1
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 863 hours, 463 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINE START RECEIVED ECAM FOR AFT CARGO CPT SMOKE.  COMPLIED WITH ECAM AND QRH.  PREPPED FOR REMOVAL OF NR 1 LWR CARGO COMP FIRE BOTTLE.  REF:A300 M.M.CHAPT:26-23-11-4-02.  OPENED FWD LWR CARGO DOOR.  PULLED AND TAGGED CIRCUIT BREAKERS, REMOVED RT SIDEWALL PANEL (HARDWARE AND PANEL IN WORK AREA).  ORDERED NEW FIRE BOTTLE (MPN-35200002-1) NIS OAK.  NEW DISCHARGE CARTRIDGE (MPN-30900000M) IN STOCK OAK.  REMOVED AND REPLACED AFT CARGO PIT FWD SMOKE DETECTOR PER AMM 26-16-11-4 AND 26-16-00-5-01.  OPS CHECK NML.  DUE TO CREW QRH PROCEDURES OF  DISCHARGING THE NR 1 LOWER CARGO BOTTLE REMOVED AND REPLACED THE NR 1 LOWER CARGO BOTTLE PER AMM  26-23-11-4-02 CLOSED AND SECURED THE SIDEWALL PANEL.
